# SDR ASAA2018092546242

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 45,223 hours, 13,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 411A22159B
- Condition: Deformed
- Location: Door Hinge
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF A-F/A INFORMED US L-1 DOOR WAS MAKING EXCESSIVE AIR NOISE LEVELED OFF AT 15000 AND DECIDED TO RETURN TO DEP AIRPORT LOWER DOOR HINGE COVER NOT IN CORRECT POSITION. GROUNDED - YES. DIVERSION TIME 16 MINUTES - COMPLIED WITH ASA 800-52EA-20774, REFORMED DAMAGED LOWER DOOR HINGE COVER AND APPLIED SPEED TAPE ON TORN RUB STRIP. ACCOMPLISHED LEAK CK REF B737-800 AMM 05-51-91 NO DOOR SQUEAL NOTED AT AFFECTED AREA.
